Follow
Petro Filevych
Title
Cited by
Cited by
Year
Properties of entire solutions of some linear PDE's
A Bandura, O Skaskiv, P Filevych
Journal of Applied Mathematics and Computational Mechanics 16 (2), 17-28, 2017
362017
On the size of an exceptional set in the Wiman theorem
OB Skaskiv, PV Filevych
Mat. Stud 12 (1), 31-36, 1999
30*1999
On relations between the abscissa of convergence and the abscissa of absolute convergence of random Dirichlet series
PV Filevych
Mat. Stud 20 (1), 33-39, 2003
272003
Some classes of entire functions in which the Wiman-Valiron inequality can be almost certainly improved
PV Filevych
Mat. Stud 6, 59-66, 1996
23*1996
Wiman–Valiron type inequalities for entire and random entire functions of finite logarithmic order
PV Filevich
Siberian Mathematical Journal 42 (3), 579-586, 2001
21*2001
Correlations between the maximum modulus and maximum term of random entire functions
PV Filevych
Mat. Stud 7 (2), 157-166, 1997
21*1997
On the Valiron theorem on relationships between the maximum modulus and maximum term of entire Dirichlet series
PV Filevych
Izv. Vyssh. Uchebn. Zaved., Ser. Mat., 66–72, 2004
19*2004
Regularly increasing entire Dirichlet series
PV Filevich, MN Sheremeta
Mathematical Notes 74 (1), 110-122, 2003
18*2003
Generalized types of the growth of Dirichlet series
TY Hlova, PV Filevych
Карпатські математичні публікації, 172-187, 2015
15*2015
An exact estimate for the measure of the exceptional set in the Borel relation for entire functions
PV Filevich
Ukrainian Mathematical Journal 53 (2), 328-332, 2001
15*2001
The Baire categories and Wiman’s inequality for entire functions
PV Filevych
Mat. Stud 20 (2), 215-221, 2003
142003
The value distribution of a random entire function
MP Mahola, PV Filevych
Mat. Stud 34 (2), 120-128, 2010
122010
Asymptotic behavior of entire functions with exceptional values in the Borel relation
PV Filevych
Ukrainian Mathematical Journal 53, 595-605, 2001
12*2001
On a convergence class for entire functions
PV Filevych, MM Sheremeta
Bull. Soc. Sci. Lettres Lodz 53, 5-16, 2003
112003
Asymptotic relations between the means of Dirichlet series and their application
PV Filevych
Mat. Stud 19 (2), 127-140, 2003
112003
On the growth of the maximum modulus of an entire function depending on the growth of its central index
PV Filevych
Ufa Math. J 3 (1), 92-100, 2011
102011
Asymptotic relations between maximums of absolute values and maximums of real parts of entire functions
PV Filevich
Mathematical Notes 75 (3), 410-417, 2004
10*2004
On the London theorem concerning the Borel relation for entire functions
PV Filevich
Ukrainian Mathematical Journal 50 (11), 1801-1804, 1998
10*1998
Wiman–Valiron type estimates for random entire functions (Ukrainian)
PV Filevich
Dopov. Akad. Nauk Ukr 12, 141–148, 1997
10*1997
The angular value distribution of random analytic functions
MP Mahola, PV Filevych
Mat. Stud 37 (1), 34-51, 2012
92012
The system can't perform the operation now. Try again later.
Articles 1–20